# SDR DALA2017032302359

- Difficulty date: March 23, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,218 hours, 12,168 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT FWD TORQUE BOX FWD ACCESS DOOR 442AL CUTOUT AREA SKIN FOUND CRACK. REPAIRED PER ERA 555730-14.
